# SDR SWAA060318

- Difficulty date: January 25, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 35,411 hours, 30,208 cycles
- Engine: Ge CFM563B1
- Engine time: 57,555 hours, 42,387 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, NR 2 ENGINE FAILED BOROSCOPE.  FOUND 11 INCH BY 11 INCH HOLE IN HPT SHROUD.  ALL HPT BLADES WORN TO CAP SHELF.  FOUND 10 LPT BLADES DAMAGED BEYOND LIMITS.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
